Semiparametric generalized least squares estimation in the multivariate nonlinear regression model

e-Archivo Repository

Show simple item record

dc.contributor.author Delgado, Miguel A.
dc.date.accessioned 2009-03-26T10:48:19Z
dc.date.available 2009-03-26T10:48:19Z
dc.date.issued 1992
dc.identifier.bibliographicCitation Econometric Theory, 1992, vol. 8, nº 2, p. 203-222
dc.identifier.issn 0266-4666
dc.identifier.uri http://hdl.handle.net/10016/2356
dc.format.mimetype application/pdf
dc.format.mimetype text/plain
dc.language.iso eng
dc.publisher Cambridge University Press
dc.title Semiparametric generalized least squares estimation in the multivariate nonlinear regression model
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://www.jstor.org/stable/2297982
dc.subject.eciencia Economía
dc.rights.accessRights openAccess
dc.type.version publishedVersion
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record